Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have PCOS. Having spotting. What to do?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi! I have PCOS, and I'm taking XXXXXXX 35 I'm on my 7 days rest period now. I started taking XXXXXXX when on my first day of period but I'm experiencing spotting until now. I'm due for 2nd pack on Sunday.
Posted Sat, 27 Jul 2013 in Women's Health
Answered by Dr. S Patra 3 days later

Thanks for writing to us on Healthcare Magic.
XXXXXXX 35 is combined OCP (cyproterone and ethinyl estradiol) and used to treat PCOS like endocrine disorders to regularize period cycle.

Some women (basically first time user) may experience few side effects for initial 1-2 months after taking the pill like irregular spotting, breast tenderness, nausea, headache, weight gain, dizziness etc. Though, these are quite tolerable in most of the cases.

Long time spotting is quite unusual. Here, I suggest you to consult with your gynecologist for overall health check up & pelvic examination to rule out underlying pathology (if any) before starting 2nd pack of pill. Some relevant investigation may be required.

In addition, you would take healthy diet with low carbohydrate, do regular exercise to control body weight (great role in proper ovulation & regular cycle), try to avoid mental stress/ depression and maintain genital hygiene properly.

Hope, it helps for your information. If you have any other query, you can freely ask me.

Wish your good health and take care yourself.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor